Upper Bounds of the Correlation Functions of a Class of Binary Zero-Correlation-Zone Sequences

Takafumi HAYASHI  Takao MAEDA  Satoshi OKAWA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.3   pp.791-794
Publication Date: 2005/03/01
Online ISSN: 
DOI: 10.1093/ietfec/e88-a.3.791
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Coding Theory
Keyword: 
zero-correlation,  binary sequence,  upper bounds,  

Full Text: PDF>>
Buy this Article




Summary: 
The present letter describes the estimation of the upper bounds of the correlation functions of a class of zero-correlation-zone sequences constructed from an arbitrary Hadamard matrix.